Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Problems with pain/off of narcotics
    avatar
    parakeet210 posted:
    Unfortunately I abused my pain meds and so I came clean to doctor and she said she would not rx anymore! That's rightly due me!

    I have a tens unit and I can wear that sometimes. Unfortunately,
    I cannot wear it all the time on my knees because it causes them sometimes to swell. I use a lot of ice and am trying to keep up with p.t.

    It's been raining and last weekend I took my friend and her family up to mountains and played with kids. that's taken a toll on me. For as heavy as I am and the activities I did have me still hurting a lot.

    I have palletofemoral and chrondomalacia as well as chronic tendonitis. My back is weak and I'm doing exercise for that too. I'm on a weight plan and taking metformin for almost prediabetic by 1 point on AIC.

    This has been such a journey as I had surgery at 13 to keep my kneecaps in place. I never know what to do with these stupid body parts. I have problems from a dislocated shoulder a couple years ago as well. Frustrating.

    If you can add anything for help.....Or just some encouragement I would greatly appreciate it. I'm also thinking of acupuncture.
    Reply
     
    avatar
    77grace responded:
    Hi Parakeet210 ,
    Well first of all Congratulations for being with not only your Doctor but it sounds like you are admitting that you are abusing the meds and need to try something else !!I'm proud of you because I know that is not easy !I am a recovering pill addict !
    I take pain meds now but it took a long long time until I even considered taking anything ! I know how risky it could be !
    What are your pain problems and how have you found a way to deal with it ?
    77grace
     
    avatar
    77grace responded:
    I just wanted to add that I'm really Happy for you because I'm sure that you have more peace of mind now !You don't have to lie or keep secrets anymore! I did not ask , I just assumed ,was this a one time event or have you been doing it for awhile ????I don't want to keep going on and on if this is not the case !
    Please stay in touch !
    Take Care ,Bless You 77grace


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.